I've been having irregular menstruation that could last a year. I started seeing an ob-gynecologist and she prescribed me with Provera. After taking the medicine I had my period. But accdg. to my ob-gynecologist, she is going to regulate my menstruation so I have to retake the medicine. Months later, many pimples grew in my back. I consulted with a dermatologist, and she said that it is because of Provera that pimples grew in my back. Upon approval of my ob-gynecologist, instead of Provera, I am now taking diane35, a contraceptive pill (because accdg. to the dermatologist, not only will this regulate my period but it will also help my pimples disappear). I've been taking diane 35 for 5 months now and I'm quite worried if it will have a bad effect on me or will post future problems because of the fact that what I'm taking are contraceptive pills (since I'm only 19 and single with no intention of having a sexual experience whatsoever until I get married!). I also want to know what will happen if I stop taking diane35 (will my period be regular?) and if I will have difficulty bearing a child when I get married because of my irregular period. Is there any way my period will become regular naturally, without taking any drugs?